I have chronic fatigue because of ms i am 34 a mother to 7 children and find it increasingly difficult to function, my nuerologist gave me modafinil but this only helps for half the day ,i have no energy or concentration at all.
30 Dec 2011
Yes you can. Trial and error found me the right dose and "version." I finally settled in with 30mg Ritalin LA twice a day. It helps with the fatigue and also some mental fogginess. I think highly of it. Provigil didn't quite cut it, but trying different forms of Ritalin and strengths, I landed on a half way decent fit. Fatigue is so misunderstood as it's unseen by so many. If not all. Many supportive books on it. "It's not all in your head," is a good one. My kids tell me I need to exercise, and others have these wonderful ideas for combating fatigue. It's not a quick fix. Nor an easy one. Good luck, and seriously, consider the Ritalin and ask your doctor. One final note, the LA version has no generic and can be costly. Something to consider. The LA is long acting. A pharmacist is a great resource as well, as they know the drugs better than the prescriber. Though the prescriber knows the patient. Great when they work together. Hope this helps. :) ~Martha~
7 Feb 2012
I'm currently on Ritalin. It does an okay job, but still, I get extremely tired still and naps are needed. I was on Provigil back when I first got diagnosed at 14. But being on that for a few years seemed to affect my mental state. It made me very jittery and anxious. It made me depressed and gave me racing thoughts. All in all, it caused me to have a breakdown. I went off all uppers for a year, then started Ritalin at a lose dose. Now, my specialist raised it, but still not doing a great job. I'm only 22 and have one more class to take to get my bachelors degree. But fatigue sucks. I can't imagine having 7 kids with it.
Best of luck!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Hello I'm a new co .. I would like to inform you that I had . diffuse or multiple sclerosis and the disease forced me to review Dr. mental ...
2 answers • 24 Sep 2009
The fatigue from my MS has kept me in bed for almost 3 months now my neurologist started me on Nuvigil (free 7 day supply) which is working ...
2 answers • 3 Sep 2010
I have multiple sclerosis. Presently receiving Tysabri for 5 months. Concern with the side effects. Advise.
2 answers • 22 Oct 2010
... for a month, and have had swollen ankles for the past 2 weeks. I'm taking the drug to deal with MS related fatigue. the Neurologist said to ...
4 answers • 12 Jan 2013